On the degree of holomorphic mappings from an annulus into an annulus

  • Doan Tuan Nguyen
  • Viet Duc Pham


We establish an estimate for the degree of a holomorphic mapping f : K 1 → K 2 (here, K 1 and K 2 are doubly-connected domains) in terms of the modulus of a family of curves in K 2. This estimate generalizes a result obtained by Kobayashi.
How to Cite
Nguyen, D. T., and V. D. Pham. “On the Degree of Holomorphic Mappings from an Annulus into an Annulus”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 8, Aug. 2004, pp. 1135–1138, https://umj.imath.kiev.ua/index.php/umj/article/view/3828.
Short communications